# SDR AALA202204250458

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737
- Aircraft serial: 40767
- Aircraft time: 31,487 hours, 13,203 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT MAIN AFT FUEL BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED DURING CLIMB AFTER TAKE OFF. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
